# SDR ASOA2016010214344

- Difficulty date: January 2, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 30,567 hours, 21,712 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1030-1034
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LBL 9 FLOOR SUPPORT BETWEEN BS 1030-1034.   CORROSION DETERMINED TO BE OUT OF LIMITS IAW SRM 53-61-43-101-001-A01.  REPAIRED IAW EC/TC EO 700-53-0287 AND GREO 670-53-00-029, REV A.
